# SDR ASAA2022031137682

- Difficulty date: March 11, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,504 hours, 7,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK CAUTION LIGHT RESETS WITH "PRESS TO RESET". GROUNDED - YES. FOLLOWED B737-900 FIM 21-62 TASK 801 WHILE PERFORMING BITE CHECK ON PZTC SRADA INLET FAULT LIGHT ILLUMINATED FOR PREV FLT. ZONE TRIM VALVE FAULT LIGHT ILLUMINATED AFTER VERIFY PRESSED. PERFORMED AFT CABIN TRIM AIR VALVE FIM 21-62 TASK 835 AFTER CIRCUIT BREAKER RESET AND RECHECK OF FAULT. FOUND INLET ACTUATOR REQUIRING FURTHER ADJUSTMENT. ADJUSTED INLET ACTUATOR AMM 21-52-21-400-801 THRU J(12)(B) ADJUSTED LH RAM AIR DEFLECTOR DOOR REF AMM 21-51-22-400-803. REF AMM 21-51-21-400-802. RAM AIR DOOR LINKAGE INSPECTION GOOD PER AMM 21-51-22-200-802.
